# SDR SWAA2020032442678

- Difficulty date: March 11, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT B.S. 540, R.B.L. 1 - 24.5, W.L. 208.1.         REMOVED AND REPLACED FLOOR SUPPORT AT BS540 RBL 1- 24.5 WL 208.1 IAW SRM 51-40-02-0G-0 AND AIPC 53-31-00-05
